Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 969685, 10 pages
Research Article

Some Notes on the Poincaré-Bertrand Formula

Department of Mathematics, Izmir University of Economics, 35330 Izmir, Turkey

Received 18 February 2012; Revised 25 February 2012; Accepted 27 February 2012

Academic Editor: Renat Zhdanov

Copyright © 2012 Baruch Schneider. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Baruch Schneider, “Some Notes on the Poincaré-Bertrand Formula,” Journal of Applied Mathematics, vol. 2012, Article ID 969685, 10 pages, 2012. doi:10.1155/2012/969685